MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., FULL RADIUS SHAVER BLADE, SMALL JOINT, F - SERIES - 3.5MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., FULL RADIUS SHAVER BLADE, SMALL JOINT, F - SERIES - 3.5MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375637000
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of a small joint shaver broke off during procedure.The tip was not able to be removed and remained in the patient.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.Alleged failure: shaver broke.Probable root cause: inadequate window profile, inadequate welding process (i.E.Plasma, inductive, gluing), improper material strength, inadequate size selected for the application, material brittleness, excessive force applied by the user, incorrect rfid tag.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG., FULL RADIUS SHAVER BLADE, SMALL JOINT, F - SERIES - 3.5MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key17760772
Report Number0002936485-2023-00940
Device Sequence Number20635676
Product Code GFA
UDI-Device Identifier37613327062022
UDI-Public37613327062022
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375637000
Device Lot Number23075CE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer08/21/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown